Infinite-dimensional attractors for parabolic equations with p-Laplacian in heterogeneous medium

Messoud A. Efendiev, Mitsuharu Otani

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    In this paper we give a detailed study of the global attractors for parabolic equations governed by the p-Laplacian in a heterogeneous medium. Not only the existence but also the infinite dimensionality of the global attractors is presented by showing that their ε-Kolmogorov entropy behaves as a polynomial of the variable 1/ε as ε tends to zero, which is not observed for non-degenerate parabolic equations. The upper and lower bounds for the Kolmogorov ε-entropy of infinite-dimensional attractors are also obtained.

    Original languageEnglish
    Pages (from-to)565-582
    Number of pages18
    JournalAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
    Volume28
    Issue number4
    DOIs
    Publication statusPublished - 2011 Jul

    ASJC Scopus subject areas

    • Analysis
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Infinite-dimensional attractors for parabolic equations with p-Laplacian in heterogeneous medium'. Together they form a unique fingerprint.

  • Cite this